Thread: Post cycle depression
06-06-2004, 03:15 PM #1New Member
- Join Date
- Jan 2004
Post cycle depression
Hey, how many guys have a bout of serious depression after a cycle?
Normally I take Wellbutrin for depression and have been taking it for years.
A few months ago I decided to try my first cycle and did test/dbol /deca / for 12 weeks. About 3 weeks into the cycle I was feeling so great I went off the antidepressants cause they kill my apetite. Everthing was great for the rest of my cycle.
Well about the time I was gonig to start my Post Cycle Therapy I had a few disastrous things happen in my life and I never started the PCT for 3 weeks nothing- no PCT, no workouts.
Things then quieted down and I started antidepressants and PCT 2 1/2 weeks ago (Nolva 10mg ed; Proviron 25mg ed; clomid 50mg ed) and I still feel like **** - thoughts of suicide; crying etc.
This **** sucks and I wonder if it's normal or if certain steroids affect you worse. Also does anyone know any reason that I couldn't take antidepressants and A/S at the same time?
thanks guys for all your help
06-06-2004, 03:20 PM #2
Everyone gets some depression after cycle I think, but seing that you have a problem requiring meds it could be amplified. Your best bet now bro is to take your meds, and tell yourself that this is not perminent its temporary. If all else go see your doc and tell him your having a rough time. IM sure that there is some bros that will give you better advice, but this seems to work for me post cycle
06-06-2004, 04:22 PM #3
depression happens to everyone after a cycle?
06-06-2004, 04:25 PM #4Originally Posted by Bruce willis
06-06-2004, 04:27 PM #5
Its all pyschological .....of course it is depressing on one hand to lose a lil strength after only going up in strength and muscle for a certain period of time......but you gotta remember that you wouldnt of had the strength and muscle increase to begin with
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)